# SDR RAIA201811290001

- Difficulty date: November 29, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 41,817 hours, 25,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14524131009
- Condition: Corroded
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD "U" SHAPE BETWEEN FR 18 AND FR19 AT PAX DOOR IS CORRODED...   REMOVED AND REPLACED "U" SHAPE
